# SDR 9802619758

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT RIGHT FORWARD EMERGENCY EXIT AND BETWEEN ROWS 5 THROUGH 8 INOPERATIVE.  MAINTNANCE FOUND LOOSE CONNECTION AT FORWARD EMERGENCY EXIT.  OPERATIONAL CHECK NORMAL.
